Types of Headache Associated with Weight Loss Pills

Headache Associated with Weight Loss PillsTypes of Headache Associated with Weight Loss Pills

It’s not uncommon for dieters to experience headaches as a result of taking certain kinds of pills. In some circumstances, that can include diet pills. This doesn’t mean that everyone who takes diet pills will experience a headache, but there are a number of reasons that people can get them. In some cases, it can be the side effect of an ingredient in the pill. In others, it’s because of something aside from the pill, such as the diet chosen to go along with it or because the instructions on the package were not accurately followed.

Regardless of the reason, there are several kinds of headache that can occur from pills or from dieting as a whole. Consider the following types and how they can be overcome.

• Tension headaches – These are among the most common forms of headaches connected with the use of diet pills. They can result due to the overuse of stimulants or even because of drastic changes made to a lifestyle while taking the diet pill. These can vary greatly in discomfort levels and can make it hard for a person to concentrate or even sleep. If you experience this type of headache while taking a diet pill, talk to your doctor or pharmacist to find out if it could be a side effect.

While it could be that the product contains a powerful stimulant such as guarana or synephrine (bitter orange), it may also be that it contains a normal amount of stimulant and it is being combined with other sources such as caffeinated coffee, tea or even chocolate.

• Migraine headaches – If you’re prone to migraines, then you may want to take care with the type of diet pill you select. The reason is that certain ingredients could be triggers for this condition in some people. This doesn’t mean that if you get migraines you can’t take diet pills. However, it will mean that you’ll need to take care in selecting a formula with ingredients that are appropriate to you.

• Dehydration headaches – Some diet pills include ingredients such as thermogenics or even diuretics, which either cause your body to use its fluids more quickly or causes them to flush out of the body more rapidly. In either case, you will need to be careful to regularly rehydrate. If you allow yourself to become dehydrated, one of the symptoms could be a headache.

While you may be tempted to take over the counter headache medications to overcome this pain, it’s a good idea to talk to a pharmacist before you do. The reason is that some headache medications interact badly with common diet pills both in the prescription and nonprescription categories.